Welsh bloke Danny Polaris has been in hospital for two week with a painful and life-threatening erection.
It seems Polaris injected an unprescribed performnace-enhancing drug directly into his penis ahead of a high-intensity gay sex session. Unfortunately, it reacted with his HIV medication and the Viagra he had taken earlier in the night, resulting in priapism - an erection that won't go down.
"I met a nurse, who I went home with, who ended up injecting an erection enhancer into my cock. I thought, why not, what could possibly go wrong?" he told PinkNews. "It's one of the worst decisions of my life."
When his erection failed to go down after two days, Polaris was forced to seek medical attention at a Berlin hospital. Doctors have attempted to help by withdrawing blood with needles and inserting a seven-inch nail into his urethra with no anaesthetic.
After two weeks neither method has worked so far, leaving Polaris in such agonising pain he's blacked out.
"Some days I wake up and I just cry about how stupid I was, about what I've lost, about what's going to happen to me," he told PinkNews.
"I don't know how much it's going to cost to get my penis working how it used to be working.
"Sex is very important to me. I'm a sex writer, I write erotica and edit erotica. I need all the help I can get."
Doctors warn if his condition continues, they may be forced to amputate his penis.
Let this be a warning to all of us - don't let strangers inject drugs straight into your penis.